Journal of Differential Geometry

The Teichmüller theory of harmonic maps

Michael Wolf

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 29, Number 2 (1989), 449-479.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214442885

Mathematical Reviews number (MathSciNet)
MR982185

Zentralblatt MATH identifier
0655.58009

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 58D17: Manifolds of metrics (esp. Riemannian)

Citation

Wolf, Michael. The Teichmüller theory of harmonic maps. J. Differential Geom. 29 (1989), no. 2, 449--479. http://projecteuclid.org/euclid.jdg/1214442885.


Export citation